# SDR YENA2023042000417

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 64,905 hours, 23,436 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR ON LH WING LEADING EDGE AT WING ROOT UPPER AREA; REF AEROMAN NRC 2023-170674 WO# 2023-3/1 PERFORMED PERMANENT REPAIR IAW 57-0116-23 AND EC A23-288-01 CAT A REPAIR.
